# SDR VNAA0807013

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 9,191 hours, 9,089 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Maint Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HIGH PITCHED NOISE IN FLIGHT AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE MAINTENANCE SERVICE DOOR OPEN.  MAINTENANCE INSPECTED AND SECURED THE DOOR WITH NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
